| Catalog Number |
MC9091R-1 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/09/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.
Event or Problem Description
It was reported that the hook broke off the tip of an implant inserter while installing the implant intra-operatively.The hook was retrieved from the patient and there were no patient impacts.
Additional Manufacturer Narrative
Corrections in d4: udi number.Additional information in h4 and h6: component, investigation type, findings, and conclusions.Device evaluation product was not returned, however a photo was provided which shows the fractured hook.Potential cause root cause was unable to be determined.This event could possibly be attributed to wear through use over time or multiple sterilization cycles.Dhr review per dhr review, the part was likely conforming when it left zimvie control.Device use this device is used for treatment.If additional information is obtained that adds value to the relevant content of this report, a follow-up report will be sent.
Event or Problem Description
Event or Problem Description
Additional Manufacturer Narrative
Current information is insufficient to permit a valid conclusion about the cause of this event.A follow up report will be sent upon completion of the device evaluation.
Additional Manufacturer Narrative
Device evaluation: visual inspection of the returned device found it's tip has fractured off.If additional information is obtained that adds value to the relevant content of this report, a follow-up report will be sent.
Event or Problem Description